# SDR C2XA97IA061

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19704
- Make and model: Emb EMB-120RT
- Aircraft serial: 120086
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 12015995603
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT FORWARD FLOOR SEAT TRACK WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SEAT TRACK, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
